# SDR AALA201705129001

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 9,101 hours, 3,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT INTERMMITTENT WHEN IN THE ARMED POSITION. REPOSITIONED TRIM AT EMERGENCY EXIT HANDLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
